Forum

Strange, floppy leg

The last couple of days when I have been sitting for a while and stood up it’s like my right leg has no bones in it and it flops about. Takes me a minute of concentrating to be able to walk. It’s happening more frequently and is starting to freak me out. Anyone had this? Could it be a side effect of rebif?

Anyone?starting to panic a bit now!

Hi sunflower, have you tried phoning your MS nurse to check this out. I know my daughter suffers from her legs not feeling right, either going out from under her, stiffness or a weird looking gait while walking. Don’t think she has mentioned what you are describing but as this horrible thing affects everyone differently it might well be rebif, might be MS. Phone MS nurse just for reassurance anyway. Linda x

Thanks Linda I will. I don’t like keep bothering them but it is upsetting me now.

You are not bothering them, it is their job and if they are anything like Rachael’s nurses’ they will be glad to help or put your mind at rest. Linda x

Sunflower,

I get this a lot, It’s one of the reasons I went to see a neuro in the first place. My right leg seems to have a mind of it’s own occasionally! I’m not on medication but it sounds the same sort of thing. As Linda says, MS nurse!

Chris. x